MAUDE Adverse Event Report: Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular

Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular
Model Number EN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported approximately 10 weeks after implantation of a multifocal intraocular lens (iol) into the patients left eye (os) the iol was exchanged for a monofocal lens due to the patient having intolerable dysphotopsia with the multifocal lens.Per the reporter the dysphotopsia was resolved with the lens exchange.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.

Brand Name
enVista Envy hydrophobic acrylic intraocular lens
Common Device Name
Lens, multifocal intraocular
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50458838
Report Number0001313525-2026-00129
Device Sequence Number10063344
Product Code MFK
UDI-Device Identifier10757770637147
UDI-Public(01)10757770637147(17)290228(11)260331(10)3S06946
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU1400
Device Lot Number3S06946
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexUnknown